# SDR SRAA970511

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 527 REPORTED NR 1 ENGINE CAUSES FUMES FROM BOTH AIR CONDITIONING SYSTEMS WHEN BLEED IS OPEN.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY PER J/C 7101 AND 7101-2 AND RETURNED TO SERVICE.
